# SDR SWIA202265043

- Difficulty date: January 26, 2022
- Submitted: March 18, 2022
- Operation: Air carrier
- Aircraft: N854AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7382
- Aircraft time: 43,279 hours, 39,780 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COPILOTS WIDOW SIDE POST THE LOWER FITTING IS CRACKED (MARKED)    (C-CHECK RO 3/14/2022)    REMOVED AND REPLACED  CO PILOTS WINDOW SIDE POST LOWER ATTACH FITTING P/N 601R33235-4. INSTALLED REF BOMBARDIER DWG 601R33007 REV -U AND CRJ 200 SRM 51-42-21. COMPLIED WITH 51-900-1003-SKY. SEE CONTINUATION CARD FOR DETAILS
